# SDR AALA20040079

- Difficulty date: January 17, 2004
- Submitted: January 19, 2004
- Operation: Air carrier
- Aircraft: N70079
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 619
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: M8372395K1203NLC
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SJU INFLIGHT/T0661/17  AIRCRAFT RETURNED TO STATION DUE TO LOSS OF GREEN SYSTEM HYDRAULIC FLUID.  FOUND NR 1 ENGINE GREEN SYSTEM HYDRAULIC PUMP SOLENOID DETACHED FROM THE PUMP CAUSING THE FLUID LOSS.  REPLACED NR 1 GREEN ENGINE DRIVEN PUMP AND SOLENOID CONNECTOR PARTS.  ALSO REPLACED NR 2 ENGINE DRIVEN PUMP DUE TO RUNNING IT DRY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
